# SDR REXA2013121602410

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 20,382 hours, 17,716 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER & FIRST OFFICER`S LIFE VEST HAS HOLE IN BAGS.  R & R OBSERVERS & FIRST OFFICER`S  LIFE VEST IAW AMM 25-61-03.
